2019
Том 71
№ 4

All Issues

Strochik T. V.

Articles: 4
Article (Ukrainian)

Conformal mappings of curvilinear semi-strips

Strochik T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 223–231

Article (Ukrainian)

The conformal mapping of a class of half-strips with nonsmooth boundary

Strochik T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 108–116

Article (Russian)

Remarks on the conformal mapping of a half strip

Strochik T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 686–690

Article (Russian)

Conformal, mapping of half-strips of constant width

Strochik T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 60–72